J. Nonl. Evol. Equ. Appl. 2011 (4), pp. 73-74, published on September 13, 2011:

Corrigendum to "Existence of pseudo-almost periodic solutions of functional differential equations with infinite delay,
Applicable Analysis 88/12 (2009) 1713-1726"

Khalil Ezzinbi

Université Cadi Ayyad, Faculté des Sciences Semlalia

Received June 1, 2011
Accepted August 13, 2011

Communicated by Gaston N'Guérékata

Abstract.  The aim of this note is to show that the main results of the paper "Existence of pseudo-almost periodic solutions of functional differential equations with infinite delay", Applicable Analysis 88/12 (2009) 1713-1726, by Liuwei Zhang and Yuantong Xu, unfortunately is false. The approach proposed by the authors is not correct and the work contains many mistakes.
Keywords: Partial functional differential equation, pseudo almost periodic solution.
2010 Mathematics Subject Classification:   34K30, 35B15, 47D06.

Download Full Text: JNEEA-vol.2011-no.4-pp.73-74.pdf [135 kB]


Warning: INSERT command denied to user 'realma3'@'10.50.224.161' for table 'j_watchdog' query: INSERT INTO j_watchdog (uid, type, message, variables, severity, link, location, referer, hostname, timestamp) VALUES (0, 'php', '%message in %file on line %line.', 'a:4:{s:6:\"%error\";s:12:\"user warning\";s:8:\"%message\";s:424:\"INSERT command denied to user 'realma3'@'10.50.224.161' for table 'j_accesslog'\nquery: INSERT INTO j_accesslog (title, path, url, hostname, uid, sid, timer, timestamp) values('J. Nonl. Evol. Equ. Appl. 2011 (4), pp. 73-74, published on September 13, 2011:', 'node/20', '', '54.82.79.137', 0, '173fe084f8c47ab1ca43b7b790649085', 276, 1542592744)\";s:5:\"%file\";s:61:\"/home/users6/j/jneea/www/modules/statistics/statistics.module\";s in /home/users6/j/jneea/www/includes/database.mysql.inc on line 135